Thread: Old new guy
View Single Post
  #1  
Old 10-06-17, 01:15 AM
cvsgnw cvsgnw is offline
Newbie
 

Join Date: Oct 2017
Location: Everett, WA
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
cvsgnw is on a distinguished road
Old new guy

So I've been on Ritalin for about 20 years for Narcolepsy.
I was doing 20 mg and 20 mg ER twice a day= 80 mg pd.
My heart doctor freaked out after I fainted from an arythmia episode.
He cut my use to 20mg 1 pd and I felt like crap, no energy, not motivation, Narcolepsy symptoms of course as well.
So regular Dr. has offered Welbutrin 150mg 1 pd. with the 20 mg Ritalin ER.
I have been on it for 3 days.
The first day was very nice -very involved with life again.
Second day, I felt jumpy, restless almost paranoid, etc., I never had that with just Ritalin.
This is he 3rd day and I feel really speedy and a bit dizzy and kinda sick at times.
Is this normal?
Should I ditch the Ritalin or the Welbutrin
or just hope that things will smooth out -?
Reply With Quote